How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55505
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I don't even know if, but over the last few weeks I have

Resolved Question:

i don't even know if this is Neurology, but over the last few weeks I have felt light headed and either fallen, or nearly fallen, on 3 ocasions. On one I had been running around busy, then stood still. On one ocassion I got out of a car quickly. On the third I had one arm above my head. i feel fine otherwise, and my blood sugar when checked was normal (i work in the OR, so they checked it in recovery)
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 10 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 10 months ago.

do you take any meds?

Customer: replied 10 months ago.
metformin, clomid (only started taking for this cycle after the first 2 incidents happened
Expert:  Dr. Phil, MD replied 10 months ago.

It could be a med side effect

is that possible with the timeline of you taking them?

Customer: replied 10 months ago.
Have been on the Metformin for 6 months. This is my 6th cycle of Clomid, never had problems before. Only once incident was after taking clomid
Expert:  Dr. Phil, MD replied 10 months ago.

I think it is metformin doing it

side effects of this drug often take weeks or months to take effect

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Expert:  Dr. Phil, MD replied 10 months ago.

I would ask to get off metformin

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Dr. Phil, MD and 4 other Medical Specialists are ready to help you